MathSciNet Relay Station
MathSciNet bibliographic data
MR1335773 (96b:85005) 85A30 (76W05)
Vasilʹeva, Adelaida; Nikitin, Andrey; Petrov, Alexander Stability of contrasting solutions of nonlinear hydromagnetic dynamo equations and magnetic fields reversals in galaxies. Geophys. Astrophys. Fluid Dynam. 78 (1994), no. 1-4, 261–279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement